Alert archive / Colorado / Special Weather Statements in 2014
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Aug 8, 2014, 3:21 PM MDT for El Paso County, Colorado. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2014, 3:21 PM MDT (21:21 UTC)
- Expired
- Aug 8, 2014, 4:15 PM MDT
- In force
- 54 min
- Issued by
- NWS Pueblo, CO
County El Paso County, CO
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.4 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 1831 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
308 WWUS85 KPUB 082121 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 321 PM MDT FRI AUG 8 2014 COZ085-082215- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- 321 PM MDT FRI AUG 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EL PASO COUNTY UNTIL 415 PM MDT... AT 320 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FOUNTAIN...OR 12 MILES SOUTH OF COLORADO SPRINGS...MOVING EAST AT 15 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND LOCAL FLOODING WILL ALSO BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... SOUTHEASTERN COLORADO SPRINGS...FOUNTAIN...SECURITY-WIDEFIELD... SCHRIEVER AFB...FORT CARSON AND HANOVER. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3863 10486 3870 10486 3881 10450 3859 10449 TIME...MOT...LOC 2120Z 268DEG 14KT 3866 10479 $$ LW
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 8, 12:30 PM MDT, 2 hours 51 minutes earlier.
Area forecast discussion, Aug 8, 12:30 PM MDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1230 PM MDT FRI AUG 8 2014 .UPDATE... ISSUED AT 1219 PM MDT FRI AUG 8 2014 UPDATES FOR CURRENT CONDITIONS. NO OTHER CHANGES AT THIS TIME. LW && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 315 AM MDT FRI AUG 8 2014 UPPER TROUGH LIFTING NORTHEASTWARD OUT OF WY THIS MORNING...WITH BEST FORCING FOR CONVECTION PUSHING EASTWARD INTO THE HIGH PLAINS. ISOLATED -SHRA/WEAK TSRA NEAR THE PALMER DIVIDE EARLIER THIS MORNING HAVE JUST ABOUT DISSIPATED AS OF 0930Z...AND WILL RUN WITH A DRY FORECAST ALL AREAS UNTIL MIDDAY. FOR TODAY...EXPECT A DOWNTURN IN CONVECTION OVER MUCH OF THE HIGHER TERRAIN...ALTHOUGH WATER VAPOR LOOP SUGGESTS JUST ENOUGH MOISTURE IS PRESENT OVER THE MOUNTAINS TO PRODUCE AT LEAST ISOLATED TSRA DURING THE AFTERNOON AND EARLY EVENING. FARTHER EAST OVER THE PLAINS AND I-25 CORRIDOR...LOW LEVEL MOISTURE IS MORE PLENTIFUL...AND MODELS SUGGEST STRONG INSTABILITY (CAPES 1-2K J/KG) OVER THE PLAINS NEAR THE KS BORDER THROUGH THE AFTERNOON. NOT MUCH UPPER LEVEL FORCING TO HELP WITH STORM INITIATION...ALTHOUGH CONVERGENCE NEAR RESIDUAL BOUNDARIES FROM CONVECTION EARLIER THIS MORNING MAY BE ENOUGH TO FIRE A FEW TSRA BY LATE AFTERNOON. LIKE YESTERDAY...A FEW STORMS COULD BECOME MARGINALLY SEVERE WITH 0-6KM SHEAR AROUND 30KTS OVER THE FAR EASTERN PLAINS. CONVECTION COULD LAST WELL INTO THE EVENING EAST OF I-25 AS ACTIVITY BUILDS SOUTHEASTWARD TOWARD NOSE OF 60-65 DEGREE DEWPOINTS PUSHING INTO THE AREA FROM KS. TEMPS TODAY AND TONIGHT LOOK LITTLE CHANGED FROM THE PAST SEVERAL DAYS...WITH READINGS NEAR SEASONAL AVERAGES. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 315 AM MDT FRI AUG 8 2014 ...MONSOON CONTINUES THROUGH NEXT WEEK... MODERATE TO HEAVY RAINFALL OVER THE AREA LOOKS TO BE A GOOD BET THROUGH THE EXTENDED...AS THE MONSOONAL PATTERN CONTINUES. SOME SIGNIFICANT DIFFERENCES BETWEEN THE GFS AND ECMWF IN THE LATTER PART OF THE FORECAST WILL DETERMINE THE DETAILS...BUT SAFE TO SAY THE MONSOON WILL NOT BE SUPPRESSED. SATURDAY...LOOKS PRETTY SUMMER LIKE WITH TEMPS TOPPING OUT IN THE LOWER 90S ACROSS MUCH OF THE PLAINS. THERE IS GOOD AGREEMENT IN THE MODELS THAT AN MCS WILL DEVELOP OVER NE CO BY LATE AFTERNOON OR EARLY EVE...SENDING OUTFLOW SWD ACROSS THE PLAINS AND PROBABLY SPARKING ADDITIONAL DEVELOPMENT OVER THE ERN PLAINS THROUGH THE EVE. HAVE BOOSTED POPS TO GO WITH THIS SCENARIO. THERE IS JUST ENOUGH SHEAR THAT WE COULD SEE A MARGINALLY SEVERE STORM OVR TWO EARLY IN THIS PERIOD...OVER THE PALMER DVD OR SE PLAINS N OF HGWY 50. EXPECT CONVECTION TO PERSIST THROUGH A GOOD PORTION OF SAT NIGHT IN ASSOCIATION WITH THE MCS AND OUTFLOW BOUNDARIES. SUNDAY...POSSIBLY THE WETTEST DAY OF THE EXTENDED AS GOOD UPSLOPE BECOMES FIRMLY ENTRENCHED OVER THE PLAINS. WILL SEE STORMS FIRE ACROSS THE MTS BY LATE MORNING...THEN SPREAD EWD DURING THE AFTERNOON. HAVE BOOSTED POPS TO SOLID CHANCE BY AFTERNOON AS STORMS ORGANIZE OVER THE PLAINS. ACTIVITY WILL THEN SHIFT S AND E OF OUR CWA BY SUN EVE...BUT CANNOT RULE OUT A ROGUE STORM OR TWO THRU MON MORNING AS PLENTY OF LLVL MOISTURE WILL BE IN PLACE. BY TUE-WED...THE UPPER RIDGE WILL BUILD OVER SE CO AND WE SHOULD SE A BIT OF A DRYING TREND...ESPECIALLY FOR THE PLAINS. WILL LEAVE SLIGHT CHANCE POPS IN FOR NOW...BUT THERE SHOULD BE NOTICEABLY LEFT ACTIVITY FOR THE MIDWEEK PERIOD. TEMPS SHOULD REBOUND TO NR AVERAGE FOR THE PLAINS...OR AROUND 90 FOR A HIGH. THU AND BEYOND...THIS IS WHERE THE GFS AND EC DIVERGE. THE EC DEVELOPS A CUTOFF OVER THE WEST COAST...WHICH THEN SLOWLY PROGRESSES TO THE EAST THOUGH NEXT WEEKEND. THIS PATTERN WOULD DRIVE QUITE A BIT OF MOISTURE UP FROM THE SOUTH INTO WRN CO...AND WOULD MEAN AT LEAST SEVERAL DAYS IF NOT MORE OF MDT TO HEAVY RAIN FOR THE CONTDVD AND SW MTS...AND THE POSSIBILITY OF FLASH FLOODING IN THE MT AREAS. THE GFS...ON THE OTHER HAND...IS MUCH MORE PROGRESSIVE AND BRINGS THE LOW THROUGH AS AN OPEN WAVE TROUGH OVER THE NRN ROCKIES...WHICH WOULD BRING SOME HEAVY RAIN TO THE MTS WED- THU...THEN A SHOT OF MORE PRECIP FOR THE PLAINS BY FRI AND THE WEEKEND AS THE TROUGH RACES EWD. TEND TO FAVOR THE EC WHICH HAS A BETTER 500 MB TRACK RECORD IN THE EXTENDED...AND ABOUT ONE THIRD OF THE GFS ENSEMBLE MEMBERS SUPPORT THE EC SOLUTION. REGARDLESS...IT LOOKS LIKE THE WET PATTERN WILL CONTINUE FOR MOST OF OUR AREA THROUGH LATE NEXT WEEK AND BEYOND. WILL KEEP US BUSY WATCHING THE BURN SCARS FOR SURE. ROSE && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1219 PM MDT FRI AUG 8 2014 WILL KEEP TAF SITES VFR THOUGH WILL NEED TO CLOSELY MONITOR STORM TRENDS. THIS AFTERNOON...EXPECT MAINLY ISOLATED TSRA TO DEVELOP OVER THE MOUNTAINS WITH SLIGHTLY BETTER CHANCES FOR TSRA OVER THE PLAINS WHERE MOISTURE WILL BE DEEPER. WILL INCLUDE A VCTS MENTION FOR KCOS AND KPUB FOR A FEW HOURS THIS AFTERNOON THROUGH EARLY EVENING...AND SOME MVFR CONDITIONS WILL BE FOUND UNDER THE STRONGER STORMS. CONVECTION WILL END FROM WEST TO EAST DURING THE EVENING AS MERGING STORMS SHIFT EASTWARD INTO KS/OK. LW && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...LW SHORT TERM...PETERSEN LONG TERM...ROSE AVIATION...LW
Hazardous weather outlook, Aug 8, 12:19 PM MDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1219 PM MDT FRI AUG 8 2014 COZ058>089-093>099-091830- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1219 PM MDT FRI AUG 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE HIGHER TERRAIN EARLY THIS AFTERNOON AND SPREAD EAST ACROSS THE IMMEDIATE ADJACENT PLAINS THROUGH THE FAR SOUTHEASTERN PLAINS LATE THIS AFTERNOON AND EVENING. THE MAIN THREATS FROM STORMS WILL BE BRIEF HEAVY RAINFALL...GUSTY WINDS UP TO 40 MPH AND LIGHTNING. HOWEVER...ONE OR TWO STRONGER STORMS...PRODUCING HAIL UP TO 1 INCH IN DIAMETER AND WIND GUSTS IN EXCESS OF 50 MPH...WILL BE POSSIBLE...MAINLY EAST OF THE I-25 CORRIDOR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE SATURDAY AFTERNOON AND EVENING ACROSS ALL OF SOUTHEAST COLORADO. STORMS WILL BEGIN OVER THE MOUNTAINS AND THEN SPREAD EASTWARD OVER THE PLAINS IN THE AFTERNOON. ALL STORMS WILL BE CAPABLE OF FREQUENT LIGHTNING...LOCALLY STRONG WINDS...AND SMALL HAIL ALONG WITH HEAVY RAINFALL. A FEW STORMS NORTH OF HIGHWAY 50 AND EAST OF INTERSTATE 25 COULD BECOME MARGINALLY SEVERE WITH HAIL UP TO ONE INCH AND WIND GUSTS TO 60 MPH. AS STORMS COMBINE OVER THE EASTERN PLAINS INTO ONE OR MORE GROUPS OF STORMS BY EVENING...THE THREAT WILL INCREASE FOR HEAVY RAINFALL AND POSSIBLE FLOODING IN ADDITION TO HAIL AND DAMAGING WIND GUSTS. FROM SUNDAY THROUGH THURSDAY...ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE EACH DAY...PRIMARILY IN THE AFTERNOON AND EVENING HOURS. SMALL HAIL AND STRONG WINDS WILL BE THE MAIN THREATS IN ADDITION TO LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON THROUGH TONIGHT OVER THE SOUTHEAST PLAINS. 50/50
In the hours before
Special weather statement, Aug 8, 12:49 PM MDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1249 PM MDT FRI AUG 8 2014 COZ081-085-081945- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 1249 PM MDT FRI AUG 8 2014 ...SPECIAL WEATHER STATEMENT... AT 1246 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FORT CARSON...OR 9 MILES SOUTH OF COLORADO SPRINGS...MOVING EAST AT 10 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LIGHTNING WILL ALSO BE A HAZARD WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTHERN COLORADO SPRINGS...FOUNTAIN...STRATMOOR...SECURITY... SECURITY-WIDEFIELD AND FORT CARSON. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3865 10493 3877 10493 3885 10456 3858 10454 TIME...MOT...LOC 1846Z 266DEG 11KT 3871 10479 LW
Special weather statement, Aug 8, 2:11 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 211 PM MDT FRI AUG 8 2014 COZ074-088-094-082115- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- EASTERN LAS ANIMAS COUNTY CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 211 PM MDT FRI AUG 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY UNTIL 315 PM MDT... AT 210 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR RATON PASS...OR 9 MILES SOUTHEAST OF TRINIDAD...MOVING NORTHEAST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TRINIDAD...STARKVILLE...TRINCHERA...MODEL AND RATON PASS. LAT...LON 3711 10456 3741 10422 3703 10391 3699 10450 TIME...MOT...LOC 2010Z 244DEG 28KT 3706 10442 LW
Special weather statement, Aug 8, 2:38 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 238 PM MDT FRI AUG 8 2014 COZ088-082130- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 238 PM MDT FRI AUG 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAS ANIMAS COUNTY UNTIL 330 PM MDT... AT 236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHEAST OF AGUILAR...OR 21 MILES NORTH OF TRINIDAD...MOVING EAST AT 5 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND LOCAL FLOODING WILL ALSO BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... TYRONE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3740 10454 3750 10461 3765 10429 3742 10411 TIME...MOT...LOC 2036Z 266DEG 5KT 3748 10455 LW
Special weather statement, Aug 8, 3:05 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 305 PM MDT FRI AUG 8 2014 COZ081-083-082200- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 305 PM MDT FRI AUG 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FREMONT COUNTY UNTIL 400 PM MDT... AT 303 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CANON CITY...OR 30 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING NORTHEAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND LOCAL FLOODING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PENROSE AND CANON CITY. LAT...LON 3842 10515 3849 10520 3864 10495 3839 10495 TIME...MOT...LOC 2103Z 235DEG 11KT 3847 10513 LW
Special weather statement, Aug 8, 3:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 321 PM MDT FRI AUG 8 2014 COZ085-082215- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- 321 PM MDT FRI AUG 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EL PASO COUNTY UNTIL 415 PM MDT... AT 320 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FOUNTAIN...OR 12 MILES SOUTH OF COLORADO SPRINGS...MOVING EAST AT 15 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND LOCAL FLOODING WILL ALSO BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... SOUTHEASTERN COLORADO SPRINGS...FOUNTAIN...SECURITY-WIDEFIELD... SCHRIEVER AFB...FORT CARSON AND HANOVER. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3863 10486 3870 10486 3881 10450 3859 10449 TIME...MOT...LOC 2120Z 268DEG 14KT 3866 10479 LW
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 6:03 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 42 min |
| Aug 7, 6:11 PM MDT | Special Weather Statement | PUB | Teller | 34 min |
| Aug 7, 6:18 PM MDT | Special Weather Statement | PUB | Prowers | 27 min |
| Aug 7, 6:27 PM MDT | Areal Flood Advisory | PUB | Prowers | 3 hr |
| Aug 7, 6:34 PM MDT | Special Weather Statement | PUB | Elbert | 26 min |
| Aug 7, 6:34 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 41 min |
| Aug 7, 6:43 PM MDT | Special Weather Statement | PUB | Teller | 47 min |
| Aug 7, 6:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Aug 7, 10:21 PM MDT | Special Weather Statement | PUB | Teller | 24 min |
| Aug 7, 10:46 PM MDT | Special Weather Statement | PUB | Teller | 29 min |
| Aug 7, 11:15 PM MDT | Special Weather Statement | PUB | Teller | 30 min |
| Aug 8, 12:38 AM MDT | Special Weather Statement | PUB | Teller | 37 min |
| Aug 8, 12:49 PM MDT | Special Weather Statement | PUB | El Paso | 56 min |
| Aug 8, 1:25 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Aug 8, 1:36 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Aug 8, 1:44 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 29 min |
| Aug 8, 2:11 PM MDT | Special Weather Statement | PUB | Las Animas | 64 min |
| Aug 8, 2:38 PM MDT | Special Weather Statement | PUB | Las Animas | 52 min |
| Aug 8, 3:05 PM MDT | Special Weather Statement | PUB | Fremont | 55 min |
| Aug 8, 4:09 PM MDT | Special Weather Statement | PUB | Pueblo | 36 min |
| Aug 8, 4:20 PM MDT | Special Weather Statement | PUB | 25 min | |
| Aug 8, 4:35 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| Aug 8, 4:37 PM MDT | Special Weather Statement | PUB | Pueblo | 23 min |
| Aug 8, 4:44 PM MDT | Special Weather Statement | PUB | 31 min | |
| Aug 8, 4:48 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| Aug 8, 4:55 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| Aug 8, 5:04 PM MDT | Special Weather Statement | PUB | Pueblo | 26 min |
| Aug 8, 5:14 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Aug 8, 5:16 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 31 min |
| Aug 8, 5:46 PM MDT | Areal Flood Advisory | PUB | Pueblo | 119 min |
Nearby
Special Weather Statements in Colorado, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.